# SDR AALA201907229047

- Difficulty date: July 13, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HINGE #6 HAS EXCESSIVE PLAY / WORN ON THE HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42.
